To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Stationary states for the… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Stationary states for the non-cutoff Kac equation with a Gaussian thermostat

Journal article
Authors Véronique Bagland
Bernt Wennberg
Yosief Wondmagegne
Published in Nonlinearity
Volume 20
Issue 3
Pages 583-604
ISSN 0951-7715
Publication year 2007
Published at Department of Mathematical Sciences
Pages 583-604
Language en
Subject categories Mathematical Analysis

Abstract

We study the stationary states of a Kac equation with a Gaussian thermostat in the case of a noncutoff cross section. We investigate the existence, smoothness and uniqueness of the stationary states. The theoretical results are illustrated by some numerical simulations.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?